# SDR AALA202205106345

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 72,822 hours, 29,092 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: D0003002100100
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, LEFT SPOILERS WERE DEPLOYED WITH ACCOMPANIED VIBRATIONS. EMERGENCY DECLARED, FLIGHT DIVERTED TO STL, LANDING SAFELY. TROUBLE SHOT PER TSM 27-94-00-810-870-A. RESET #3 SPOILER ELEVATOR COMPUTER (SEC). REPLACED RELAY 41CE3 PER ESPM. #3 SEC TESTS NORMAL. PER AMM 27-94-00 AND AMM 27-94-00-710-001-A.
